# SDR AALA201902159004

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: TRA3059
- Part serial: RZ95926
- Condition: Clogged
- Location: Scav Filter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL FILTER BYPASS ALERT, PERFORMED THE CHECK LIST AND SHUT ENGINE DOWN.  THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED FIM 79-05-00. NO FINDINGS.  REMOVED AND REPLACED RIGHT ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07.  ACCOMPLISHED HIGH POWER ENGINE RUN.  ALL INDICATIONS NORMAL. LEAK CHECKED OK.
